×

Un théorème de Vitali-Hahn-Saks pour les semimartingales. (French) Zbl 0403.60048


MSC:

60G48 Generalizations of martingales
60H05 Stochastic integrals
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Jacod, J., Calcul stochastique et problèmes de martingales, Lecture Notes in Math. 714 (1979), Berlin-Heidelberg-New York: Springer-Verlag, Berlin-Heidelberg-New York · Zbl 0414.60053
[2] Métivier, M.; Pellaumail, J., Mesures stochastiques à valeurs dans des espaces L_0, Z. Wahrscheinlichkeitstheorie verw. Gebiete, 40, 101-114 (1977) · Zbl 0343.60002
[3] Mémin, J.: Espaces de semi martingales et changements de probabilité. Preprint · Zbl 0407.60046
[4] Meyer, P. A., Caractérisation des semimartingales, d’aprés Dellacherie, Lecture Notes in Math. 721 (1979), Berlin-Heidelberg-New York: Springer-Verlag, Berlin-Heidelberg-New York · Zbl 0405.60049
[5] Meyer, P.A.: Sur un résultat de L. Schwartz. Preprint · Zbl 0426.60045
[6] Schwartz, L., Topologie générale et analyse fonctionnelle (1970), Paris: Hermann, Paris · Zbl 0206.06301
[7] Stricker, C., Mesure de Föllmer en théorie des quasimartingales, Lecture Notes in Math. 465 (1975), Berlin-Heidelberg-New York: Springer-Verlag, Berlin-Heidelberg-New York · Zbl 0321.60043
[8] Turpin, P., Une mesure vectorielle non bornée, C. R. Acad. Sci. Paris, 280, 509 (1975) · Zbl 0295.46070
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.